Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Depression relapse
    avatar
    An_254979 posted:
    I've been on medication for years for depression and all has gone well until about 2 weeks ago. I don't know what happened. I have continued taking my meds, so don't know what made this happen. Started feeling like crap again. Called my doctor, started exercising, eating better, continuing my meds. But still feel awful. I know it takes time, but I wonder why this is happening.
    Reply
     
    avatar
    kimsp responded:
    This has happened to me a number of times over the years. I then try to switch the medication. Maybe it is a tolerance of some sort?
     
    avatar
    kamlhj responded:
    Same here, but mine stopped working well about three years ago. Been through three therapists since then but all told me not to change, so I continue to deteriorate.
     
    avatar
    sweetpe48 responded:
    If you are using generic med the manufacturer may have changed. It took me 3 different generics to find one that works like the brand, Generics are ALL different,
     
    avatar
    seniorkenneth responded:
    I am not a doctor. But I have a suggestion: do you know your B-12 level? If it is low consider B-12 shots or taking B-12 orally, after consulting with your GP. Your GP can set you up with the right B-12 tests. This is one aspect you might look at.
     
    avatar
    havetolearntoaccept responded:
    Almost 40 years on every depression med avail. Fibromyalgia in 2009 made depression much worse. Psychiatrist best there is and last three years no meds help like the old days (Elavil, Paxil). He and therapist spend allot of time just helping me cope. Please be patient. There will be a med/combo that will eventually work. Try another psychiatrist if necessary. Our bodies are so complicated. My FMS is driving my depression and that is an autoimmune issue not easily, if ever, corrected. My point here is work on trying to be peaceful until you get the right meds. Sometimes that is the best you can do at certain times
     
    avatar
    stellagonzalez responded:
    I would say go for counselling, take your meds and do your medication side-by-side as directed by your doctor. Since counselling helps to recover fast.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.